# SDR R61A2024061700271

- Difficulty date: June 15, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N425YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000396
- Aircraft time: 25,154 hours, 17,287 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 1701321D
- Part serial: 3532
- Condition: Failed
- Location: Zone 100
- Part time: 25,154 hours, 17,287 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

ELECTRICAL EMERGENCY. DECLARED EMERGENCY,  LANDED WITHOUT INCIDENT. R&R GCU1.
